# SDR SWAA2024112752692

- Difficulty date: October 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT 2024-672225<[01] REPLACED ANGLE-SUPPORT AND FASTENERS LOC. BS500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 AND DWG#143A7505 SHEET:5; REV:B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
